# SDR SWAA2023030698973

- Difficulty date: February 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 46 WL 208.1 AT AFT GALLEY AREA 2023-99263<[01] TOOL USED PN ULTRASONIC EQUIPMENT PN:45MG; SN: 130066701; DUE DATE: 08-APR-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 22-FEB-23.;[03] REPAIRED FLOOR BEAM LOCATED BS 986.5 RBL 46 WL 208.1 AT AFT GALLEY AREA IAW AE # 23-153-00577. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED FLOOR BEAM LOCATED BS 986.5 RBL 46 WL 208.1 AT AFT GALLEY AREA IAW AE # 23-153-00577; RII. SEE INDIVIDUAL SIGN OFF BELOW
